Support Erowid Center with a $45 Donation
And get a blacklight-inked "Erologo" t-shirt!
Extreme Bliss Ends in Dazed Stupor
Amphetamines (Adderall)
by Dire
Citation:   Dire. "Extreme Bliss Ends in Dazed Stupor: An Experience with Amphetamines (Adderall) (exp23611)". Erowid.org. Mar 30, 2006. erowid.org/exp/23611

 
DOSE:
T+ 0:00
20 mg oral Amphetamines (pill / tablet)
  T+ 2:30 20 mg oral Amphetamines (pill / tablet)
  T+ 6:00 20 mg oral Amphetamines (pill / tablet)

BODY WEIGHT: 140 lb


I recieved some Adderall from a friend who had a surplus of the drug, and was willing to sell some to me. This would be my first dosage of any kind of upper. My experience with psychoactives is limited to caffeine pills (if you would consider that a drug), inhalents, and I every now and than, some Vicodin.

The one thing I noticed throughout the entire high, was that I never 'lost control' of thought. I could easily stay focused on one task, and if needed, I could switch over to another. There wasn't any time I ever passed out, and I can clearly remember all events that took place.

I took the first 20mg pill at 2:00am, Thursday morning. After about 20 minutes of sitting in front of my computer, I decided to log off, and try to do some homework. Once I had begun to work on a French essay, I started to feel the first effects. There was a numb, tingling sensation that started from my head, and worked its way to my chest. After about 15 minutes, this feeling spread throughout the rest of my body. My essay, which I had been dreading to do (the entire paper was to be written in French) was a breeze. Normally, such an assignment would take roughly half an hour to complete, but after taking the Adderall, I completed the assignment in nearly 15 minutes. Once I had finished my homework, I decided to listen to some music.

I have read that listening to music while on Amphetamines is like hearing a good song for the first time. So I sat on the floor next to my computer and closed my eyes. At that point, my entire outlook on everything was extremely positive. Absolutely nothing could have dampered my spirits. I set my WinAmp playlist with mostly techno songs that would play for the next hour and a half. The music seemed to pulse throughout my entire body. Everything felt wonderful, and I cannot express how much joy I experienced while listening to the music. The entire time I felt almost beyond euphoric.

There was an extremely blissful feeling as I began to drift aimlessly back into thought. I didn't open my eyes once during that time, but I have never felt so physically and spiritually aware of my surroundings in my life. By the time the songs finished, I thought that the high had gone away, because my extremely light-weight, and distinct euphoric feeling had seemingly left. Without getting up, I groped around and found another pill.

It was 4:30 when I took my second 20mgs. After popping the pill, I attempted to get up, but the powerful ecstatic feeling rushed back to me as soon as I tried to move my body upwards. I tried once again to get up, this time more slowly. Apparently my first high was still at work, and I debated whether or not taking the second pill was a good idea, but that train of thought quickly dissolved into happier thoughts.

At about 5 o'clock I began to draw. This act seemed to only make me happier, as I drew whatever I was thinking about, or if I was listening to a song, I tried to draw the beat that I heard. It may sound weird when reading this, but it felt like the most perfectly normal feeling imaginable. For about half an hour, there was a period where there wasn't any conscious thought at all. It was quite an enjoyable experience. I don't know if this was the second pill joining with the first, or if I was just so focused on drawing that nothing else seemed important. Either way, it was an extremely delightful feeling. By the time I finished drawing, I had used around a sketchpad of paper, and it was 6:00am in the morning.

I spent the next hour laying in my bed, and listening to music once again. At approximatly 7:00am, I pulled myself out of bed, and the same rush that occured earlier hit me. I was still in a very dreamy mood, as if I was unstoppable, nothing could put me down. I left my house at 7:25am, and arrive at school carrying one last pill, at 7:35am. I spent the next 25 minutes hanging out with my friends, who were for the most part aware of my current status. At 8:00am, I took the third and last 20mgs, and headed to my first class of the day.

In my first period class we were grouped up to create models for a movie. During the hour and a half class, I rarely left my chair, trying to move as little as possible. It felt as if all my senses were heightened. Everytime I moved my leg, I could feel my muscles working to lift it. I took in every aspect of the classroom with a new regard for the sounds I was hearing, what I was smelling, and what I was seeing. I still retained the happy, almost invincible feeling that I had earlier. It felt as if I had been in the class for hardly 30 minutes when the bell sounded to switch classes.

It was 9:42 when my second block class began. We started on a simple 2-page worksheet, which I shot through. I was finished at least 5 minutes ahead of everyone else. Once we turned those papers in, we began watching a movie in which we had to take notes on. The notes were required to have us write at least 15 observations about the movie. Normally, I do the bare minimum in my classes, but by the time the movie had finished, I had completed 2 pages of notes, front and back. I was soaking up information like a sponge, yet was still VERY talkative. The teacher was suspicious of my work, but was unable to detect that I was on any kind of drug.

Once that class was over, I headed over to lunch. It was there that I began to feel my first bad come-down affects. My stomach began to have sharp pains, and my mouth was exceedingly dry. Although I could not stomach down any food, I was able to drink 2 bottles of water, and chew through 4 pieces of gum before the half hour lunch was over. At the end of the lunch, one of my friends notced that my eyes were extemely dilated.

During my third period class, I was hardly aware of the lesson. I had a splitting headache, and felt like throwing up at any moment (if anyone has ever over-dosed on caffeine pills, you know the feeling). Unlike my other two classes, this one seemed incredibly long. My happy/unstoppable feeling had vanished as soon as my throw-up feeling materialized.

Instead of attending my fourth block class, I headed to the locker room, where I felt I could lie down uninterrupted. I spent nearly an hour and 15 minutes in a dazed stupor. I felt as if I were hardly conscious. Finally,with 15 minutes of school left, I forced myself to get up, and feeling sick the entire way, headed back home.

I've decided that in my next undertaking, I will eat before I take any pills, and perhaps try taking them all at once. If there were any way to combat the come-down affect efficiently, I would most certainly label this 'The Most Flawless Drug' ever created.

Exp Year: 2003ExpID: 23611
Gender: Male 
Age at time of experience: Not Given 
Published: Mar 30, 2006Views: 103,993
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Amphetamines (6) : First Times (2), Various (28)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults